The covering property for σ-ideals of compact, sets

Tom 141 / 1992

Carlos Uzcátegui Fundamenta Mathematicae 141 (1992), 119-146 DOI: 10.4064/fm-141-2-119-146

Streszczenie

The covering property for σ-ideals of compact sets is an abstract version of the classical perfect set theorem for analytic sets. We will study its consequences using as a paradigm the σ-ideal of countable closed subsets of $2^ω$.

Autorzy

  • Carlos Uzcátegui

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek